CSpace

Browse/Search Results:  1-10 of 21 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
关于thurston障碍的判定 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1373-1376
Authors:  崔贵珍;  彭文娟
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Hyperbolic-parabolic deformations of rational maps 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 12, 页码: 2157-2220
Authors:  Cui, Guizhen;  Tan, Lei
Favorite  |  View/Download:6/0  |  Submit date:2019/01/11
rational map  geometrically finite  hyperbolic  parabolic  
Hyperbolic-parabolic deformations of rational maps 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 12, 页码: 2157
Authors:  Cui, Guizhen;  Tan, Lei
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
hyperbolicparabolicdeformationsofrationalmaps 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 12, 页码: 2157
Authors:  Cui Guizhen;  Tan Lei
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Rational maps as Schwarzian primitives 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 7, 页码: 1267-1284
Authors:  Cui GuiZhen;  Gao Yan;  Rugh, Hans Henrik;  Tan Lei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schwarzian derivatives  rational maps  critical points  meromorphic quadratic differentials  
Renormalizations and Wandering Jordan Curves of Rational Maps 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2016, 卷号: 344, 期号: 1, 页码: 67-115
Authors:  Cui, Guizhen;  Peng, Wenjuan;  Tan, Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
WANDERING CONTINU A FORRATIONAL MAPS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2016, 卷号: 36, 期号: 3, 页码: 1321-1329
Authors:  Cui, Guizhen;  Gao, Yan
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Lattes map  wandering continuum  rational map  Julia set  torus covering  
rationalmapsasschwarzianprimitives 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 7, 页码: 1267
Authors:  Cui Guizhen;  Gao Yan;  Rugh Hans Henrik;  Tan Lei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
GEOMETRICALLY FINITE AND SEMI-RATIONAL BRANCHED COVERINGS OF THE TWO-SPHERE 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 卷号: 363, 期号: 5, 页码: 2701-2714
Authors:  Cui, Guizhen;  Jiang, Yunping
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Geometrically finite branched covering  semi-rational branched covering  sub-hyperbolic semi-rational branched covering  
ON THE TOPOLOGY OF WANDERING JULIA COMPONENTS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2011, 卷号: 29, 期号: 3, 页码: 929-952
Authors:  Cui, Guizhen;  Peng, Wenjuan;  Tan, Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Holomorphic dynamics  iteration of rational maps  topology of wandering Julia components